North Carolina, 2021Damaging Wind in North Carolina, June 14, 2021
June 14, 2021 · NWS RNK · 1 event in 1 county or zone
A front dipping south along the Mid-Atlantic served as a focal point for storms to develop, resulting in reports of wind damage during the afternoon of the 14th.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $30,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A front dipping south along the Mid-Atlantic served as a focal point for storms to develop, resulting in reports of wind damage during the afternoon of the 14th.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before the first event at Jun 14, 12:08 PM EST, 1 hour 55 minutes earlier.
Area forecast discussion, Jun 14, 12:08 PM EST, 1 hour 55 minutes before
Area Forecast Discussion
National Weather Service Blacksburg VA
108 PM EDT Mon Jun 14 2021
.SYNOPSIS...
A front enters the mountains this evening, exiting the piedmont
by dawn Tuesday. High pressure with drier and cooler air will
cover the area mid to late week. The next chance of showers and
thunderstorms returns for the weekend.
&&
.NEAR TERM /THROUGH TUESDAY/...
As of 1255 PM EDT Monday...
...A few storms possible in the piedmont through early evening,
with weakening line moving to the mountains this evening...
Models continue to advertise lesser coverage of showers/storms
this afternoon in our forecast area, with the 12z nam more
robust along/southeast of a line from MTV-UKF. Will lean this
way as the HRRR/RAP also show this, with less overall coverage
north, til later this evening with the front moving into the
mountains. This line stretches out across the WV panhandle to
southern WV but weakening as it moves toward/into our
WV/Alleghanys and far SW VA after 01z. Will maintain low chance
pops for now.
Drier air infiltrates the area overnight with dewpoints falling
into the 50s by dawn Tuesday.
Lows will range from the mid to upper 50s across the mountains,
to mid 60s east.
Tuesday shows another shortwave moving across, with limited
upslope moisture. A few showers or storms may work across the
mountains of WV in the afternoon, but overall very limited.
Winds will pick up behind the shortwave with some gusts to 20
mph, with lower humidity will feel more comfortable.
Temperatures will top out in the 70s west, to mid 80s east.
Forecast confidence above average on all elements, except
average on pops this afternoon/evening.
&&
.SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY NIGHT/...
As of 1250 PM EDT Monday...
High pressure and dry conditions dominate the midweek...
A closed upper low stalled over eastern Canada will place us solidly
in northwest flow. The drier air and surface high pressure over the
Mid-Atlantic will suppress the probability of rain showers through
this forecast period. There is a slight chance of a sparse shower
over the WV mountains Tuesday Night due to upslope flow.
Temperatures fall a bit Wednesday and Thursday, with overnight lows
reaching down into the 40s for mountain valley areas, and low 50s
for most of the rest of the CWA. Highs will stick in the 70s and 80s
through this forecast period.
&&
.LONG TERM /FRIDAY THROUGH MONDAY/...
As of 1250 PM EDT Monday...
Dry again Friday, but a cold front over the weekend heralds the
return of showers...
As we remain in northwest flow with the upper cutoff low slowly
moving eastward, as well as the surface high, Friday will be dry
much like the middle of the week. A cold front approaches from the
Midwest, as synoptic scale flow turns to the south/southwest with
high pressure moving off the coast to our east. This will start to
moisten the atmosphere on Friday and ahead of the front Saturday.
Guidance is in good agreement that the front will enter the area
Saturday and bring with it scattered showers and storms. The front
stalls over us and becomes more of a zonally aligned stationary
front by Sunday. That boundary will act as a focus for showers and
storms to form both Sunday and Monday. The weekend will also warm
temperatures back up from the slightly cooler conditions of the
previous week. By Saturday temperatures will be several degrees
above normal and ought to stay that way through the weekend.
&&
.AVIATION /18Z MONDAY THROUGH SATURDAY/...
As of 1254 PM EDT Monday...
Will likely remain VFR through all of this taf period. Exception
may be a bit of fog near LWB late tonight but with a few more
clouds, this may not occur so left it out for now.
Any showers/storms this afternoon look to mainly stay south and
east of terminals with DAN likely the closest to convection.
Will amend if necessary.
Behind frontal passage Tuesday look for northwest winds to
average around 6 to 12 kts, with gusts to 15 to 20 kts.
Above average confidence for all elements except average of fog
late tonight.
Extended Aviation Discussion...
Mainly VFR into Friday outside of any late night fog in the
mountains with high pressure settling in over the region.
Moisture increases ahead of front Saturday with scattered
showers/few storms anticipated. Mainly VFR outside any storms.
&&
.RNK WATCHES/WARNINGS/ADVISORIES...
VA...None.
NC...None.
WV...None.
&&
SYNOPSIS...AMS/WP
NEAR TERM...WP
SHORT TERM...VFJ
LONG TERM...VFJ
AVIATION...WP
Hazardous weather outlook, Jun 14, 1:30 PM EST, 33 minutes before
Hazardous Weather Outlook
National Weather Service Blacksburg VA
230 PM EDT Mon Jun 14 2021
NCZ004>006-VAZ043-044-058-059-151830-
Stokes-Rockingham-Caswell-Henry-Pittsylvania-Halifax-Charlotte-
230 PM EDT Mon Jun 14 2021
This Hazardous Weather Outlook is for north central North Carolina
and south central Virginia.
.DAY ONE...This afternoon and tonight.
Scattered showers and thunderstorms this afternoon may become strong
to severe. Damaging wind is the main threat. Any of the more intense
storms will also produce very heavy rain with may lead to localized
flooding.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
Hazardous weather is not expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
NCZ001>003-018>020-VAZ007-009>020-022>024-032>035-045>047-WVZ042>044-
507-508-151830-
Ashe-Alleghany NC-Surry-Watauga-Wilkes-Yadkin-Tazewell-Smyth-Bland-
Giles-Wythe-Pulaski-Montgomery-Grayson-Carroll-Floyd-Craig-
Alleghany VA-Bath-Roanoke-Botetourt-Rockbridge-Patrick-Franklin-
Bedford-Amherst-Campbell-Appomattox-Buckingham-Mercer-Summers-Monroe-
Eastern Greenbrier-Western Greenbrier-
230 PM EDT Mon Jun 14 2021
This Hazardous Weather Outlook is for north central North Carolina,
northwest North Carolina, central Virginia, south central Virginia,
southwest Virginia, west central Virginia and southeast West
Virginia.
.DAY ONE...This afternoon and tonight.
The probability for widespread hazardous weather is low.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
No hazardous weather is expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
In the hours before
Local storm report, Jun 14, 10:21 AM EST, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
1121 AM EDT MON JUN 14 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1036 PM TSTM WND DMG 4 NNE PINE RIDGE 36.55N 80.70W
06/13/2021 SURRY NC 911 CALL CENTER
TREES REPORTED DOWN AT THE INTERSECTION OF
PIPERS GAP ROAD AND SPARGER ROAD.
&&
ESTLocal storm report, Jun 14, 10:27 AM EST, 3 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
1127 AM EDT MON JUN 14 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0756 PM TSTM WND DMG PICKAWAY 37.64N 80.52W
06/13/2021 MONROE WV PUBLIC
TREES UPROOTED. SMALL SHED OVERTURNED.
&&
WPLocal storm report, Jun 14, 10:29 AM EST, 3 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
1129 AM EDT MON JUN 14 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1118 PM TSTM WND DMG 2 NNE REIDSVILLE 36.38N 79.66W
06/13/2021 ROCKINGHAM NC 911 CALL CENTER
A TREE REPORTED DOWN AT THE INTERSECTION OF
NC HIGHWAY 14 AND US-29 BUSINESS ROUTE.
&&
ESTLocal storm report, Jun 14, 10:30 AM EST, 3 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
1130 AM EDT MON JUN 14 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 PM TSTM WND DMG CRITZ 36.63N 80.15W
06/13/2021 PATRICK VA 911 CALL CENTER
MULTIPLE TREES REPORTED DOWN ACROSS THE
CRITZ AND PATRICK SPRINGS AREA.
&&
ESTLocal storm report, Jun 14, 10:59 AM EST, 3 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BLACKSBURG VA
1159 AM EDT MON JUN 14 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0756 PM TSTM WND DMG PICKAWAY 37.64N 80.52W
06/13/2021 MONROE WV PUBLIC
TREES UPROOTED. SMALL SHED OVERTURNED.
0759 PM TSTM WND DMG 2 SE PICKAWAY 37.62N 80.49W
06/13/2021 MONROE WV PUBLIC
MULTIPLE TREES DOWN AROUND THE HILLSDALE
AREA OF MONROE COUNTY.
0817 PM TSTM WND DMG 1 ESE BOZOO 37.46N 80.82W
06/13/2021 MONROE WV PUBLIC
ONE TREE DOWN ON BOZOO ROAD.
0720 PM TSTM WND DMG 2 NNE RUPERT 37.97N 80.68W
06/13/2021 GREENBRIER WV 911 CALL CENTER
ANJEAN ROAD STILL CLOSED DUE TO DOWNED
TREES.
0723 PM TSTM WND DMG 3 W ANJEAN 38.02N 80.68W
06/13/2021 GREENBRIER WV CO-OP OBSERVER
RUPERT COOP REPORTS MULTIPLE TREES AND
BRANCHES DOWN ALONG BIG MOUNTAIN ROAD.
0723 PM TSTM WND DMG RUPERT 37.95N 80.68W
06/13/2021 GREENBRIER WV 911 CALL CENTER
MULTIPLE TREES AND POWER LINES DOWN
COUNTYWIDE.
0750 PM TSTM WND DMG RONCEVERTE 37.75N 80.47W
06/13/2021 GREENBRIER WV 911 CALL CENTER
FALLEN LIVE POWER LINE SET DOWNED TREE
ACROSS ROAD ON FIRE.
0751 PM TSTM WND DMG 4 WSW ORGAN CAVE 37.70N 80.52W
06/13/2021 GREENBRIER WV PUBLIC
ONE TREE DOWN ON MOORE ROAD.
0751 PM TSTM WND DMG 1 ENE RONCEVERTE 37.75N 80.45W
06/13/2021 GREENBRIER WV 911 CALL CENTER
TEABERRY ROAD STILL CLOSED DUE TO DOWN
TREES.
0802 PM HAIL 2 E LAWN 37.83N 80.71W
06/13/2021 E0.70 INCH GREENBRIER WV PUBLIC
0540 PM TSTM WND DMG 3 NE LEXINGTON 37.81N 79.41W
06/13/2021 ROCKBRIDGE VA EMERGENCY MNGR
TREES UPROOTED NEAR INTERSECTION OF STRAUB
LANE AND VALLEY PIKE ROAD.
0540 PM TSTM WND DMG 3 NE LEXINGTON 37.82N 79.40W
06/13/2021 ROCKBRIDGE VA EMERGENCY MNGR
METAL ROOF TORN OFF SHED OFF CEDAR HILL
LANE.
0541 PM TSTM WND DMG 2 NE LEXINGTON 37.80N 79.42W
06/13/2021 ROCKBRIDGE VA BROADCAST MEDIA
TREES SNAPPED NEAR VIRGINIA HORSE CENTER.
0609 PM TSTM WND DMG 1 NNW BUENA VISTA CITY 37.75N 79.37W
06/13/2021 ROCKBRIDGE VA BROADCAST MEDIA
MORE THAN 20 TREES DOWN ALONG STUARTSBURG
ROAD IN BUENA VISTA.
0745 PM HEAVY RAIN 1 SE GLASGOW 37.62N 79.44W
06/13/2021 M2.81 INCH ROCKBRIDGE VA CO-OP OBSERVER
RAIN BEGAN AT 630 PM EDT.
0855 PM TSTM WND DMG DUBLIN 37.11N 80.69W
06/13/2021 PULASKI VA EMERGENCY MNGR
ROUGHLY A DOZEN TREES DOWN ACROSS THE
COUNTY, WITH FIRST REPORTS AROUND 8:55PM AND
LASTING UNTIL ROUGHLY 9:15PM.
1005 PM TSTM WND DMG CRITZ 36.63N 80.15W
06/13/2021 PATRICK VA 911 CALL CENTER
MULTIPLE TREES REPORTED DOWN ACROSS THE
CRITZ AND PATRICK SPRINGS AREA.
0842 PM TSTM WND DMG 2 W BLACKSBURG 37.24N 80.46W
06/13/2021 MONTGOMERY VA PUBLIC
MULTIPLE TREES DOWN ALONG GLADE ROAD.
0853 PM TSTM WND DMG CHRISTIANSBURG 37.14N 80.41W
06/13/2021 MONTGOMERY VA PUBLIC
TREE DOWN IN CAMBRIA AREA OF CHRISTIANSBURG.
0950 PM TSTM WND DMG 1 SSW COLLINSVILLE 36.71N 79.92W
06/13/2021 HENRY VA 911 CALL CENTER
ONE TREE DOWN ON DANIELS CREEK ROAD.
0952 PM TSTM WND DMG COLLINSVILLE 36.73N 79.90W
06/13/2021 HENRY VA 911 CALL CENTER
ONE TREE DOWN ON FERNDALE DRIVE.
0825 PM TSTM WND DMG PEARISBURG 37.32N 80.73W
06/13/2021 GILES VA 911 CALL CENTER
ABOUT A DOZEN TREES DOWN COUNTY WIDE. FIRST
REPORT AROUND 8:25PM, WITH LAST REPORT AT
ABOUT 8:40PM.
0820 PM TSTM WND DMG 1 ENE BOONES MILL 37.12N 79.94W
06/13/2021 FRANKLIN VA FIRE DEPT/RESCUE
TREE DOWN BLOCKING ROADWAY AT BOONES MILL
ROAD AND TERRACE ROAD.
0823 PM TSTM WND DMG 1 N WIRTZ 37.10N 79.90W
06/13/2021 FRANKLIN VA PUBLIC
TREE DOWN ON POWERLINES.
0844 PM TSTM WND DMG 2 WSW BURNT CHIMNEY 37.09N 79.87W
06/13/2021 FRANKLIN VA PUBLIC
ONE TREE DOWN ON BONBROOK ROAD.
0847 PM TSTM WND DMG 3 E ROCKY MOUNT 37.01N 79.82W
06/13/2021 FRANKLIN VA 911 CALL CENTER
ONE TREE DOWN ON CHESTNUT HILL ROAD BLOCKING
THE ROADWAY.
0903 PM TSTM WND DMG 5 S CHECK 36.98N 80.17W
06/13/2021 FLOYD VA PUBLIC
TREE DOWN ACROSS RIVER RIDGE ROAD.
0910 PM TSTM WND DMG 4 WNW FLOYD 36.95N 80.38W
06/13/2021 FLOYD VA PUBLIC
ONE TREE DOWN ACROSS RIDGEVIEW ROAD.
0919 PM TSTM WND DMG 1 ESE FLOYD 36.91N 80.31W
06/13/2021 FLOYD VA PUBLIC
TWO TREES DOWN ON BARBERRY ROAD.
0920 PM TSTM WND DMG FLOYD 36.91N 80.32W
06/13/2021 FLOYD VA TRAINED SPOTTER
TREE AND POWERLINES DOWN IN THE TOWN OF
FLOYD.
0832 PM TSTM WND DMG HUFFMAN 37.34N 80.42W
06/13/2021 CRAIG VA 911 CALL CENTER
TREE DOWN ON WOLF KNOB TRAIL NEAR CUMBERLAND
GAP RD. TIME ESTIMATED FROM RADAR.
0840 PM TSTM WND DMG 5 SW ORISKANY 37.57N 80.04W
06/13/2021 CRAIG VA 911 CALL CENTER
TREE DOWN ON CRAIGS CREEK RD. TIME ESTIMATED
FROM RADAR.
0840 PM TSTM WND DMG 3 N NEW CASTLE 37.55N 80.12W
06/13/2021 CRAIG VA 911 CALL CENTER
TREE DOWN ON CC MOUNTAIN RD NEAR PEACEFUL
VALLEY RD. TIME ESTIMATED FROM RADAR.
0840 PM TSTM WND DMG 4 N MC DONALDS MILL 37.36N 80.29W
06/13/2021 CRAIG VA 911 CALL CENTER
TREE DOWN ON UPPER CRAIG CREEK RD NEAR
FOXFIRE RD. TIME ESTIMATED FROM RADAR.
0840 PM TSTM WND DMG 2 W NEW CASTLE 37.50N 80.16W
06/13/2021 CRAIG VA 911 CALL CENTER
TREE DOWN ON FOX HOLLOW RD NEAR PAINT BANK
RD. TIME ESTIMATED FROM RADAR.
0749 PM TSTM WND DMG 2 WNW VINTON 37.29N 79.92W
06/13/2021 CITY OF ROANOKE VA PUBLIC
ONE TREE DOWN ON 13TH STREET NE.
0751 PM TSTM WND DMG 1 ESE ROANOKE 37.27N 79.94W
06/13/2021 CITY OF ROANOKE VA FIRE DEPT/RESCUE
TREES AND POWERLINES DOWN ACROSS ROANOKE
CITY.
0803 PM HAIL 4 SSW VINTON 37.22N 79.93W
06/13/2021 M1.00 INCH CITY OF ROANOKE VA BROADCAST MEDIA
0807 PM HAIL 2 SSW VINTON 37.24N 79.91W
06/13/2021 E1.00 INCH CITY OF ROANOKE VA PUBLIC
0857 PM TSTM WND DMG 1 SE FAIRLAWN 37.14N 80.55W
06/13/2021 CITY OF RADFORD VA PUBLIC
LARGE TREE BLOWN DOWN ON RADFORD UNIVERSITY
CAMPUS. TIME ESTIMATED FROM RADAR.
0600 PM TSTM WND DMG 1 E LEXINGTON 37.78N 79.43W
06/13/2021 CITY OF LEXINGTON VA 911 CALL CENTER
MULTIPLE REPORTS OF TREES AND POWERLINES
DOWN COUNTYWIDE.
0645 PM TSTM WND DMG SPRINGWOOD 37.55N 79.74W
06/13/2021 BOTETOURT VA 911 CALL CENTER
ONE TREE DOWN ON POWER LINES ALONG THRASHER
ROAD.
0655 PM TSTM WND DMG BIG ISLAND 37.54N 79.37W
06/13/2021 BEDFORD VA 911 CALL CENTER
SEVERAL TREES DOWN.
0725 PM TSTM WND DMG 1 W GOODE 37.37N 79.39W
06/13/2021 BEDFORD VA 911 CALL CENTER
TREE DOWN.
0730 PM TSTM WND DMG 3 NNW FOREST 37.40N 79.30W
06/13/2021 BEDFORD VA 911 CALL CENTER
TREE DOWN ALONG COTTONTOWN RD.
0800 PM TSTM WND DMG 1 W MONETA 37.18N 79.66W
06/13/2021 BEDFORD VA 911 CALL CENTER
TREE DOWN.
0808 PM FLOOD 2 WSW BIG ISLAND 37.52N 79.40W
06/13/2021 BEDFORD VA 911 CALL CENTER
FLOODING OBSERVED ALONG CAMDEN ROAD.
RESULTED IN CLOSURE OF THE ROAD. WATER WAS
ALSO REPORTED ENTERING A BASEMENT JUST
BEFORE 8PM.
0851 PM FLOOD 1 E COLEMAN FALLS 37.50N 79.31W
06/13/2021 BEDFORD VA 911 CALL CENTER
WATER ACROSS FONTELLA RD RESULTED IN CLOSURE
OF THE HIGHWAY.
0830 PM FLOOD 7 NNE MOUNTAIN GROVE 38.19N 79.81W
06/13/2021 BATH VA MESONET
MINOR TO MODERATE FLOODING WAS OBSERVED BY
THE STREAM GAGES ALONG BACK CREEK IN
NORTHWEST BATH COUNTY BETWEEN 8:00 AND 11:00
PM. THE CREEK ROSE 6 FEET IN 2 HOURS.
1024 PM TSTM WND DMG TOAST 36.50N 80.63W
06/13/2021 SURRY NC 911 CALL CENTER
A TREE REPORTED DOWN AT 170 MAPLE DRIVE.
1029 PM TSTM WND DMG 2 NW PILOT MOUNTAIN 36.41N 80.50W
06/13/2021 SURRY NC PUBLIC
TREES REPORTED DOWN AT THE INTERSECTION OF
US-52 AND COOK SCHOOL ROAD.
1034 PM TSTM WND DMG 1 N LEVEL CROSS 36.37N 80.63W
06/13/2021 SURRY NC 911 CALL CENTER
TREES DOWN AT THE INTERSECTION OF SILOAM
ROAD AND VENABLE ROAD.
1034 PM TSTM WND DMG 2 SW WHITE PLAINS 36.43N 80.66W
06/13/2021 SURRY NC 911 CALL CENTER
TREES DOWN AT THE INTERSECTION OF TURNER
MOUNTAIN ROAD AND FIRESIDE LANE.
1034 PM TSTM WND DMG 2 NNE DOBSON 36.42N 80.71W
06/13/2021 SURRY NC PUBLIC
TREES DOWN AT THE INTERSECTION OF RED BRUSH
ROAD AND PRISON CAMP ROAD.
1035 PM TSTM WND DMG 3 NNW DOBSON 36.43N 80.74W
06/13/2021 SURRY NC 911 CALL CENTER
TREES DOWN AT THE INTERSECTION OF PRISON
CAMP ROAD AND WHITE DIRT ROAD IN THE DOBSON
AREA.
1036 PM TSTM WND DMG 4 NNE PINE RIDGE 36.55N 80.70W
06/13/2021 SURRY NC 911 CALL CENTER
TREES REPORTED DOWN AT THE INTERSECTION OF
PIPERS GAP ROAD AND SPARGER ROAD.
1036 PM TSTM WND DMG 2 N DOBSON 36.42N 80.72W
06/13/2021 SURRY NC 911 CALL CENTER
A TREE DOWN ALONG THE 2500 BLOCK OF PRISON
CAMP ROAD.
1054 PM TSTM WND DMG 1 SSE LEVEL CROSS 36.33N 80.62W
06/13/2021 SURRY NC 911 CALL CENTER
TREES DOWN AT THE INTERSECTION OF CHARLIE
MILLER ROAD AND SILOAM ROAD.
1054 PM TSTM WND DMG 1 SSW MOUNTAIN PARK 36.37N 80.85W
06/13/2021 SURRY NC 911 CALL CENTER
A TREE DOWN ALONG THE 1100 BLOCK OF MOUNTAIN
PARK ROAD.
1018 PM TSTM WND DMG 2 ESE PRESTONVILLE 36.46N 80.08W
06/13/2021 STOKES NC 911 CALL CENTER
THUNDERSTORM WINDS BLEW DOWN ONE TREE ON
WARD ROAD.
1022 PM TSTM WND DMG 3 SSW AYERSVILLE 36.44N 80.05W
06/13/2021 STOKES NC 911 CALL CENTER
THUNDERSTORM WINDS BLEW DOWN ONE TREE ON THE
1500 BLOCK OF MARTIN FARM ROAD.
1118 PM TSTM WND DMG 2 NNE REIDSVILLE 36.38N 79.66W
06/13/2021 ROCKINGHAM NC 911 CALL CENTER
A TREE REPORTED DOWN AT THE INTERSECTION OF
NC HIGHWAY 14 AND US-29 BUSINESS ROUTE.
&&Special weather statement, Jun 14, 1:41 PM EST, 22 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
241 PM EDT Mon Jun 14 2021
NCZ004-005-141915-
Stokes-Rockingham-
241 PM EDT Mon Jun 14 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT
NORTHEASTERN STOKES AND NORTHWESTERN ROCKINGHAM COUNTIES...
At 241 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Ayersville to near Francisco.
Movement was southeast at 15 mph.
Winds in excess of 40 mph are possible with these storms.
Locations impacted include...
Mayodan...
Madison...
Stoneville...
Danbury...
Sandy Ridge...
Dillard...
and Prestonville.
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3640 7986 3639 8027 3653 8035 3654 7996
TIME...MOT...LOC 1841Z 312DEG 11KT 3651 8006 3650 8032
RS
Thunderstorm Wind, Stokes
- When
- June 14, 2:03 PM EST to 2:25 PM EST
- Where
- Stokes County, 1.45 mi NW of Dodgetown to 1.19 mi ENE of Pine Hall
- Measured
- 60 kt (69 mph) estimated gust
- Property damage
- $30,000
- Reported by
- NWS Employee
- Coordinates
- 36.443, -80.141
A thunderstorm produced a swath of wind damage from Delta Church Road, to the town of Dillard. These winds brought down trees that damaged three homes and knocked down multiple trees along highway 772.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Rip Current in Florida, June 14, 20211 death · 1 injured · 1 event
- Hail and Damaging Winds in Georgia, June 14 to 15, 2021$1.1 million · 1.75 in hail · 11 events
- Damaging Winds in Texas, June 14, 2021$318,000 · 61 kt wind · 11 events
- Flash Flooding and Flooding in West Virginia, June 14 to 15, 2021$110,000 · 1 in hail · 26 events
- Wildfire in Idaho, June 14 to 15, 2021$310,000 · 1 event
- Hail and Damaging Winds in Maryland, June 14, 2021$137,000 · 1.75 in hail · 16 events
- Wildfire in Montana, June 14 to 24, 20215 injured · 1 event
- Damaging Winds in Pennsylvania, June 14, 2021$38,000 · 52 kt wind · 10 events
- Hail and Damaging Winds in Pennsylvania, June 14, 20211 in hail · 36 events
- Marine Thunderstorm Winds in Gulf of Mexico, June 14 to 15, 202152 kt wind · 26 events
- Hail and Damaging Winds in New Jersey, June 14, 202155 kt wind · 19 events
- Marine Thunderstorm Winds in North Atlantic Coastal Waters, June 14, 202158 kt wind · 19 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 959137.